Is there anything I can do for drooping after Botox?
Doctor Answers 4
Droopiness after Botox
Thank you for your question lstumpf49. I am sorry to hear about your tumor. Botox is a great treatment to address various wrinkles on the face. A rare complication is droopiness. This can be a droopy brow or a droopy lid. In the case of a droopy brow a small amount of Botox can be place at the corner of the brow. This relaxes the muscle that pulls the brow down and can counteract the brow droopiness. If the eyelid is drooping, prescription strength apraclodine (Iopidine) 0.5% ophthalmic solution can be applied to the eyes, two to three drops per eye, two to three times per day. Droopy eyelids typically resolve within two weeks. Botox normally does not leave an entire side of a face numb. Such symptoms are more consistent with a brain tumor. Unfortunately, sometimes physicians can be very busy and not have enough time to spend with their patients. Please consult with a doctor for specific recommendations. Good luck!
Drooping of eyelids/brows after Botox
Sorry to hear about your situation and your experience with Botox. The first thing is to determine whether you have eyelid ptosis or eyebrow ptosis. Eyelid ptosis is rare, but when it does occur can improve with use of Iopidine drops several times a day. Eyebrow ptosis does not respond to Iopidine. For eyebrow ptosis, certain muscles can be injected to raise the brows. However, in most cases the patient just has to wait the 2-3 months for the Botox to wear off enough that the brow is able to raise again. I would discuss your results and concerns with an experienced injector during an in-person consultation. Online advice provides direction but does not replace a physical examination and discussion with an experienced physician.
You might also like...
Drooping after Botox
Thank you for your question and so sorry to hear of your difficulties. I would assume that since you are being treated for facial muscle spasms that your treated areas are "off-label" which is very commonly done. However, sometimes when this is done there is not a standard recommended dosing and/or placement of injections. Because of this we have to reply on our clinical experience and observation of your symptoms. I would not recommend re-injecting to counteract the unwanted effects for fear of making things worse. Please know that the effects of the Botox will gradually fade and should be completely gone within 3 months. Much of what you are describing may not actually be related to your Botox treatment thou and may be a result of your medical condition. It is very important to feel comfortable and confident with your physicians. If you are not feeling this from your current physician I would recommend consulting with another neurologist.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.